JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.12, no.3, pp.687-694, 2010 (SCI-Expanded)
Article / Article
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Van Yüzüncü Yıl University Affiliated:
This paper presents sufficient conditions for all solutions as well as their derivatives up to second order to x"' + a(t)f(x')x '' + b(t, x, x') +c(t)g(x) = et, x, x', x '') to be bounded. What is more, it shows that all the solutions are in L-p[0,infinity) Under somewhat more restrictive conditions.